# SDR SCNA99541

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK INTERCOSTAL AT STA 495X EQUALS PLUS AND MINUS 45 WAS FOUND CORRODED AT THE UPPER END. 100 PERCENT MATERIAL LOSS WAS NOTED.  REMOVED INTERCOSTAL AND INTERCOSTAL UPPER CAP.  FABRICATED NEW INTERCOSTAL AND INSTALLED PER SRM 512101.
